# SDR 2008FA0000601

- Difficulty date: September 1, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: GMEGS
- Make and model: Cessna 172S
- Aircraft serial: 10723
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: FN0008160
- Condition: Failed
- Location: Engine
- Part time: 55 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER MOTOR FAILURE, AFTER PRE-FLIGHT CHECK, THE STARTER MOTOR WAS UNABLE TO TURN THE ENGINE OVER. (K)
